Alert archive / Tennessee / Tornado Warnings in 2023

Tornado Warning 6, NWS Morristown, TN

March 3, 2023Monroe County, Tennessee; Cherokee County, North Carolina

NWS Morristown, TN issued this tornado warning at Mar 3, 2023, 3:31 PM EST for Monroe County, Tennessee; Cherokee County, North Carolina. It was in force for 29 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2023, 3:31 PM EST (20:31 UTC)
Expired
Mar 3, 2023, 4:00 PM EST
In force
29 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Cherokee County, NC, Monroe County, TN

The radar

The Knoxville radar (KMRX), 115 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 3, 3:35 PM ESTNON-TSTM WND GST 542 Sw Andrews, NCAWOS STATION KRHP ANDREWS NC WESTERN NORTH CAROLINA REGIONAL AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 3, 11:34 AM ESTTornado WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.5 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 475 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
475 m²/s²
0-3 km storm-relative helicity
638 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

250 
WFUS54 KMRX 032031
TORMRX
NCC039-TNC123-032100-
/O.NEW.KMRX.TO.W.0006.230303T2031Z-230303T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Morristown TN
331 PM EST Fri Mar 3 2023

The National Weather Service in Morristown has issued a

* Tornado Warning for...
  Central Cherokee County in southwestern North Carolina...
  Southeastern Monroe County in east Tennessee...

* Until 400 PM EST.
    
* At 331 PM EST, a severe thunderstorm capable of producing a 
  tornado was located 7 miles northwest of Murphy, moving northeast 
  at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Andrews around 350 PM EST.

Other locations impacted by this tornadic thunderstorm include
Topton, Hiawasse Dam, Violet, Marble and Unaka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3506 8422 3527 8423 3534 8404 3531 8404
      3527 8401 3524 8401 3522 8397 3523 8389
      3526 8384 3526 8380 3524 8374 3526 8371
      3524 8369 3520 8373 3520 8371 3519 8372
TIME...MOT...LOC 2031Z 239DEG 49KT 3516 8413 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

JM
1 follow-up statement
751 
WWUS54 KMRX 032051
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
351 PM EST Fri Mar 3 2023

TNC123-032101-
/O.CAN.KMRX.TO.W.0006.000000T0000Z-230303T2100Z/
Monroe TN-
351 PM EST Fri Mar 3 2023

...THE TORNADO WARNING FOR SOUTHEASTERN MONROE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 500 PM EST for southwestern
North Carolina.

LAT...LON 3511 8404 3523 8406 3523 8403 3524 8402
      3524 8401 3522 8397 3523 8389 3526 8384
      3526 8380 3524 8374 3526 8371 3524 8369
      3520 8373 3520 8371 3519 8372
TIME...MOT...LOC 2051Z 239DEG 49KT 3530 8384 

$$

NCC039-032100-
/O.CON.KMRX.TO.W.0006.000000T0000Z-230303T2100Z/
Cherokee NC-
351 PM EST Fri Mar 3 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EST FOR
NORTHEASTERN CHEROKEE COUNTY...
    
At 351 PM EST, a severe thunderstorm capable of producing a tornado
was located over Robbinsville, moving northeast at 40 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Cherokee County, including the following locations...
Marble and Topton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3511 8404 3523 8406 3523 8403 3524 8402
      3524 8401 3522 8397 3523 8389 3526 8384
      3526 8380 3524 8374 3526 8371 3524 8369
      3520 8373 3520 8371 3519 8372
TIME...MOT...LOC 2051Z 239DEG 49KT 3530 8384 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

JM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Mar 3, 3:15 PM EST, 16 minutes earlier.

Area forecast discussion, Mar 3, 3:15 PM EST, 16 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
315 PM EST Fri Mar 3 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(This evening through Saturday)
Issued at 250 PM EST Fri Mar 3 2023

Key Messages:

1. Line of showers and storms currently moving through the
central East TN Valley still pose a risk of strong damaging wind
gusts and isolated tornadoes. This threat continues east into
northeast TN and southwest VA over the next few hours.

2. Strong damaging non-thunderstorm wind gusts continue areawide
through this evening, even behind the line of showers and storms.

3. The possibility of widespread tree and powerlines damage
continues into the evening hours.

A line of showers and storms currently moving through the central
East TN Valley still pose a risk of strong damaging wind gusts
and isolated tornadoes. This threat continues east into northeast
TN and southwest VA over the next few hours. A tornado watch
remains in effect for most areas. See latest watch products for
more details. At the current hour, shear values remain very high
across the area with a few hundred J/kg SBCAPE, which is why the
tornado threat continues. Aside from tornado threat, any stronger
showers and storms could transport higher winds aloft down to the
surface with wind gusts in excess of 70 mph due to the 70kt 850mb
jet that remains overhead.

Outside of the showers and storms, strong and gusty winds continue
areawide due to the gradient winds. These higher gusts will
continue behind the line as the cold front approaches and moves
through and a High Wind Warning continues for all areas through
this evening.

Latest HRRR runs show showers and storms exiting east between 23Z
and 00Z tonight, but again, strong winds will continue behind
this line. Temperatures fall into the upper 30s to low 40s late
tonight behind the cold front.

Saturday looks dry with clouds clearing from late morning into
the early afternoon hours. Temperatures will be cooler with highs
in the lower 50s to low 60s.

&&

.LONG TERM...
(Saturday night through next Friday)
Issued at 250 PM EST Fri Mar 3 2023

Key Messages:

1. Less active by chances of rain Monday night/Tuesday morning and
again Wednesday night through Friday. Rainfall amounts will
generally be light.

2. Temperatures will range from near normal to above normal through
the period.

Discussion:

Weak flow aloft will encompass most of the long term period. Late
this weekend, high pressure will dominate the Tennessee Valley
promoting dry weather conditions, and near normal temperatures. Late
Sunday and into early next week, flow turns toward the south
advecting warmer air poleward. This also proceeds an area of low
pressure that is expected to quickly lift into the midwest and Ohio
Valley. An attendant front will progress through the area Tuesday
with chances of showers along and ahead of the front.

Forecast confidence decreases mid/late week as an upper level trough
moves into the plains. Low pressure is expected to develop across
the south before lifting north across the Southern Appalachians.
Chances of showers will increase Wednesday through the end of the
period. Temperatures during this time period will be near to above
normal.

&&

.AVIATION...
(18Z TAFS)
Issued at 1240 PM EST Fri Mar 3 2023

Strong winds and wind gusts are forecast the rest of the afternoon
and into the evening hours at all sites, with gusts from 40 to
45kts out of the southwest. A high wind warning remains in effect.

A line of showers and storms will move in from the west over the
next few hours. Locally higher wind gusts are possible as the line
passes through. MVFR CIGs forecast at CHA with the line, and
tempo MVFR at TYS. Then, MVFR CIGs later tonight at all sites
through the period. Winds die down overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             42  63  40  69 /  10   0   0   0
Knoxville McGhee Tyson Airport, TN  42  59  36  66 /  10   0   0   0
Oak Ridge, TN                       41  61  37  66 /  10   0   0   0
Tri Cities Airport, TN              40  56  33  64 /  30  10   0   0

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...Wind Advisory until 1 AM EST Saturday for Cherokee-Clay.

TN...High Wind Warning until 3 AM EST Saturday for Anderson-Campbell-
     Claiborne-Grainger-Hamblen-Jefferson-Knox-Loudon-Morgan-
     North Sevier-Northwest Blount-Northwest Cocke-Roane-Scott
     TN-Union.

     High Wind Warning until 6 AM EST Saturday for Hancock-Hawkins-
     Johnson-Northwest Carter-Northwest Greene-Southeast Carter-
     Southeast Greene-Sullivan-Unicoi-Washington TN.

     High Wind Warning until 1 AM EST Saturday for Blount Smoky
     Mountains-Cocke Smoky Mountains-Sevier Smoky Mountains-
     Southeast Monroe.

     High Wind Warning until 10 PM EST /9 PM CST/ this evening for
     Bledsoe-Bradley-East Polk-Hamilton-Marion-McMinn-Meigs-
     Northwest Monroe-Rhea-Sequatchie-West Polk.

VA...High Wind Warning until 6 AM EST Saturday for Lee-Russell-Scott
     VA-Washington VA-Wise.

&&

SHORT TERM...SR
LONG TERM....Diegan
AVIATION...SR
Hazardous weather outlook, Mar 3, 2:56 PM EST, 35 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
256 PM EST Fri Mar 3 2023

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-042000-
Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins-
Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington TN-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott VA-Russell-Washington VA-
256 PM EST Fri Mar 3 2023 /156 PM CST Fri Mar 3 2023/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...This Afternoon and Tonight

A strong system is currently moving across the area this
afternoon, bringing showers and thunderstorms. Some of these
storms will likely be severe with the main concern being damaging
straight line winds and isolated tornadoes.

Besides severe storms, very windy conditions are expected to
continue area-wide through this evening, even behind the line of
storms due to strong gradient winds. South to southwest wind
gusts of 50 to 60 mph are expected in the valley with gusts up to
70 to 80 mph across the Mountains and Foothills.

Due to the wet ground and high winds, down trees and power lines
will be a concern which will likely cause power outages.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and early
evening.

In the hours before

Local storm report, Mar 3, 2:47 PM EST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
247 PM EST FRI MAR 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     NON-TSTM WND DMG 3 SW KARNS              35.94N 84.15W
03/03/2023                   KNOX               TN   BROADCAST MEDIA

            TREE DOWN ON SCHAEFFER ROAD AND A POWER LINE
            IN WEST KNOX COUNTY. FROM SOCIAL MEDIA.

&&
Local storm report, Mar 3, 2:48 PM EST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
248 PM EST FRI MAR 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     NON-TSTM WND GST 5 SW ONEIDA             36.45N 84.58W
03/03/2023  M52 MPH          SCOTT              TN   AWOS

            AWOS STATION KSCX ONEIDA. SCOTT COUNTY TN
            AIRPORT.

0215 PM     NON-TSTM WND GST 1 NE TASSO              35.22N 84.80W
03/03/2023  M58 MPH          BRADLEY            TN   AWOS

            AWOS STATION KRZR CLEVELAND.

0210 PM     TSTM WND DMG     SODDY-DAISY             35.26N 85.17W
03/03/2023                   HAMILTON           TN   911 CALL CENTER

            MULTIPLE TREES DOWN.

0200 PM     TSTM WND DMG     2 ESE JASPER            35.05N 85.59W
03/03/2023                   MARION             TN   EMERGENCY MNGR

            POWERLINES DOWN BLOCKING HIGHWAY 41 IN
            JASPER.

0150 PM     TSTM WND DMG     DUNLAP                  35.37N 85.39W
03/03/2023                   SEQUATCHIE         TN   911 CALL CENTER

            TREES DOWN IN DUNLAP AND MULTIPLE LOCATIONS
            WESTERN PART OF THE COUNTY.

0150 PM     NON-TSTM WND DMG 1 WNW EAGLETON VILLAGE  35.80N 83.94W
03/03/2023                   BLOUNT             TN   TRAINED SPOTTER

            SIDING OFF HOUSE IN DRUID HILLS AREA OF
            EAGLETON VILLAGE.

0145 PM     NON-TSTM WND DMG 5 E CULBERSON           34.99N 84.07W
03/03/2023                   CHEROKEE           NC   AMATEUR RADIO

            A TREE DOWN KNOCKED DOWN POWERLINES AND
            TRAPPED A DRIVER. ON COUNTRY WALK LANE IN
            BELLEVIEW NEAR HWY 129. LOCATION
            APPROXIMATE.

0145 PM     TSTM WND DMG     1 SE GRIFFITH CREEK     35.28N 85.54W
03/03/2023                   MARION             TN   EMERGENCY MNGR

            CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1
            SE GRIFFITH CREEK. TREES DOWN ON TOP OF
            WHITWELL MOUNTAIN. ALONG HWY 108. LOCATION
            APPROXIMATE. TIME ESTIMATED FROM RADAR.

0135 PM     TSTM WND DMG     JASPER                  35.06N 85.63W
03/03/2023                   MARION             TN   EMERGENCY MNGR

            MULTIPLE TREES DOWN IN JASPER AREA. TIME
            ESTIMATED BY RADAR.

0130 PM     NON-TSTM WND DMG 3 SW KARNS              35.94N 84.15W
03/03/2023                   KNOX               TN   BROADCAST MEDIA

            TREE DOWN ON SCHAEFFER ROAD AND A POWER LINE
            IN WEST KNOX COUNTY. FROM SOCIAL MEDIA.

0130 PM     TSTM WND DMG     2 E SOUTH PITTSBURG     35.01N 85.68W
03/03/2023                   MARION             TN   EMERGENCY MNGR

            TREE ACROSS LONG ISLAND ROAD IN NEW HOPE TN.
            LOCATION ESTIMATED.

0100 PM     NON-TSTM WND GST 3 ESE WEARS VALLEY      35.70N 83.61W
03/03/2023  M76 MPH          SEVIER             TN   PARK/FOREST SRVC

            WIND GUST RECORDED AT COVE MOUNTAIN TOWER.

0900 AM     NON-TSTM WND GST 3 ESE WEARS VALLEY      35.70N 83.61W
03/03/2023  M63 MPH          SEVIER             TN   PARK/FOREST SRVC

            RECORDED AT COVE MOUNTAIN WIND TOWER.

&&
Local storm report, Mar 3, 2:55 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
255 PM EST FRI MAR 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 PM     TSTM WND DMG     3 NNE CALHOUN           35.34N 84.72W
03/03/2023                   MCMINN             TN   STORM CHASER

            TREES DOWN ON HWY 11 BETWEEN RICEVILLE AND
            CALHOUN.

&&
Local storm report, Mar 3, 3:02 PM EST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
302 PM EST FRI MAR 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     SWEETWATER              35.60N 84.46W
03/03/2023                   MONROE             TN   911 CALL CENTER

            MULTIPLE TREES DOWN.

&&
Local storm report, Mar 3, 3:22 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
322 PM EST FRI MAR 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0301 PM     TSTM WND DMG     1 ESE DUCKTOWN          35.03N 84.38W
03/03/2023                   POLK               TN   PUBLIC

            LAWN FURNITURE AND UNSECURED ITEMS BLOWN
            AWAY BY THE WINDS. SMALL BRANCHES BREAKING
            FROM TREES.

0301 PM     TSTM WND DMG     1 NW MARYVILLE          35.76N 83.98W
03/03/2023                   BLOUNT             TN   PUBLIC

            REPORT FROM MPING: TREES UPROOTED OR
            SNAPPED; ROOF BLOWN OFF.

&&
Local storm report, Mar 3, 3:26 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
326 PM EST FRI MAR 3 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND DMG     1 S VONORE              35.58N 84.23W
03/03/2023                   MONROE             TN   AMATEUR RADIO

            MULTIPLE TREES AND POWER LINES DOWN.

&&

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 3:25 AM ESTSpecial Weather StatementMRXCocke, Sevier50 min
Mar 3, 1:06 PM ESTSevere Thunderstorm Warning Considerable damage threatMRXMarion54 min
Mar 3, 1:22 PM ESTTornado WarningMRXMarion10 min
Mar 3, 1:39 PM ESTSevere Thunderstorm Warning Considerable damage threatMRXBledsoe, Hamilton, Marion, Sequatchie66 min
Mar 3, 2:07 PM ESTSevere Thunderstorm Warning Considerable damage threatMRXBledsoe, Bradley, Hamilton, McMinn, Meigs, Rhea53 min
Mar 3, 2:23 PM ESTSevere Thunderstorm Warning Considerable damage threatMRXLoudon, McMinn, Meigs, Monroe, Rhea, Roane52 min
Mar 3, 2:33 PM ESTSevere Thunderstorm Warning Considerable damage threatMRXBradley, McMinn, Monroe, Polk57 min
Mar 3, 2:58 PM ESTSevere Thunderstorm Warning Considerable damage threatMRXAnderson, Blount, Knox, Loudon, Monroe, Roane and 2 more47 min
Mar 3, 3:11 PM ESTSevere Thunderstorm Warning Considerable damage threatMRXBlount, Loudon, McMinn, Monroe, Polk48 min
Mar 3, 3:33 PM ESTSevere Thunderstorm Warning Considerable damage threatMRXCocke, Grainger, Greene, Hamblen, Hancock, Hawkins and 4 more42 min
Mar 3, 4:37 PM ESTSevere Thunderstorm WarningMRXSullivan, Washington38 min
Mar 3, 4:22 PM ESTSevere Thunderstorm Warning Considerable damage threatMRXCherokee, Clay23 min

Nearby

Tornado Warnings in Tennessee, 2023Tornado Warnings in North Carolina, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.